# SDR 95ZZZX7025

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N479MA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1553SA
- Engine: Garrtt TPE33110
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Lt Engine
- Part time: 5,697 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT LEVEL FLIGHT 17,000 FEET NORMAL TORQUE FOR BOTH ENGINES.  TEMPS NORMAL, FUEL FLOW NORMAL.  LEFT ENGINE WENT TO ZERO TORQUE, FLUCTUATED SOME.  EGT REMAINED BELOW RED LINE, FUEL FLOW WAS STILL NORMAL.  OIL PRESSURE NORMAL.  PILOT USED EMERGENCY CUT-OFF, FEATHERED PROP.  ENGINE CAME TO A QUICKER THAN NORMAL STOP.  AIRCRAFT LANDED AT SLC WITH NO PROBLEM.  EXTREME HOT SECTION DAMAGE FROM EXTERNAL VIEW.  NOT DISASSEMBLED AT THIS TIME.
